Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on Methatrexate for 5 weeks now. Started with 6 tabs and last week Doc increased to 8 per week. I have been taking anti oxidents, multi vitamin, Calcium, Glucosamine, Rosehips, Ginger etc., on a daily basis and this may have helped the good response I have had. 90% of the pain and discomfort has gone. The only side effect I seem to be dizziness. Is this possible? or should I see my family phisician and have it checked for something else? I have been very healthy untill I was diagnosed with RA.

Loading...

Lalith,

Our daughter has RA. She was on Methotrexate tablets for a year and a half. Made her skin turn red for about 24 hours and made her tired and draggy. We moved and changed docs. The new doc is more up to date on it and immediately took her off of the pills because they cause liver damage. She is now taking it through weekly shots and feels much better! I know it is hard to get shots but even our 13-year-old says it is worth it!

Anyway, the dizziness, yes, that is a common side effect.

mom24boys...actually 5 boys and 1 girl!
Reply

Loading...